Anyone take Cymbalta for depression?

@DRoddy77 (1780)
United States
November 13, 2006 1:44pm CST
I started taking Cymbalta almost 3 weeks ago for depression. It seems to finally be working a little bit as Im feeling more calm and relaxed and in a lot better mood! Only problem I have had from it is extreme tiredness. Anyone else take this and has it helped you?
2 people like this
3 responses
• United States
15 Dec 06
I take Cymbalta (just started two weeks ago). For the first time in two years I've had to take an afternoon nap everyday just to function in the evenings. I also sleep like a baby at night so it seems odd that I would have to sleep during the daytime too. I am meeting with my Dr. tommorow to switch.
@DRoddy77 (1780)
• United States
15 Dec 06
The side effects DO eventually go away. I talked to my doctor about them and she said that my body just needed time to adjust to the new chemicals. My choices were to slowly ween myself off of the meds and go on something else or to give my body more time to adjust. I decided to wait it out and within a couple of days afterwards I was feeling 100 times better. No side effects now and I feel calm and relaxed and dont cry about every tiny thing!
• United States
22 Dec 06
That's great to hear. I am noticing that the side-effects are starting to taper off for me too. I take it for anxiety and it works wonders. I am thrilled with the results and my husband has noticed a tremendous difference as well.
@DRoddy77 (1780)
• United States
23 Dec 06
Im glad that it's working so well for you!..Im also glad for myself that it's working for me, too! haha I have no side effects at all now! I'm so glad I finally took the steps to get some help for myself!
@squrrly26 (557)
• United States
15 Dec 06
I tried cymbalta but found that it caused a lot of side effects and wasn't worth using anymore because of them. Some of them were fatigue,headaches,nausea,dry mouth and it actually put me in a worse mood than before I took it.
1 person likes this
@DRoddy77 (1780)
• United States
15 Dec 06
The only problems I had in the beginning were the fatigue and headaches, but they eventually went away.
@annieroos (1846)
• United States
15 Dec 06
I never have tried it.. the only thing i took was welburin and lexapro.. I was going to try it.. but.. if it makes you sleepy then this is probably not a good one for me.